Atazanavir-related jaundice in a middle-aged woman

Autores

  • Vitorino Modesto dos Santos u
  • Mariely Fernanda da Silva Helbingen Hospital das Forças Armadas, Brasília-DF

Resumo

HIV infections are associated with high social and economic burdens in the whole world, causing a variable degree of gastrointestinal and hepatic abnormalities mainly due to atazanavir. This protease inhibitor can cause indirect hyperbilirubinemia, without correspondent elevations in the serum levels of canalicular enzymes, or aminotransferases. Lack of hyperbilirubinemia may be a marker of the patient's non-adherence to the treatment. The types of myocardial infarction and stroke have a relationship with high bilirubin levels. This report and commented articles emphasize the role of hyperbilirubinemia in HIV infection and the multidisciplinary approach to better follow-up of the patients treated with atazanavir.

Downloads

Não há dados estatísticos.

Biografia do Autor

Vitorino Modesto dos Santos, u

Professor Adjunto I da UCB e Preceptor do Departamento de Medicna Interna do HFA

Mariely Fernanda da Silva Helbingen, Hospital das Forças Armadas, Brasília-DF

Médica, Departamento de Clínica Médica

Downloads

Publicado

2020-11-02